The shift of Bragg peak on the boundary of Bragg–Laue geometry
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 839-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a16,
author = {A. M. Afanas'ev and R. M. Imamov and E. Kh. Mukhamedzhanov and Le Cong Qui},
title = {The shift of {Bragg} peak on the boundary of {Bragg{\textendash}Laue} geometry},
journal = {Doklady Akademii Nauk},
pages = {839--842},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a16/}
}
TY - JOUR AU - A. M. Afanas'ev AU - R. M. Imamov AU - E. Kh. Mukhamedzhanov AU - Le Cong Qui TI - The shift of Bragg peak on the boundary of Bragg–Laue geometry JO - Doklady Akademii Nauk PY - 1987 SP - 839 EP - 842 VL - 295 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a16/ LA - ru ID - DAN_1987_295_4_a16 ER -
A. M. Afanas'ev; R. M. Imamov; E. Kh. Mukhamedzhanov; Le Cong Qui. The shift of Bragg peak on the boundary of Bragg–Laue geometry. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 839-842. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a16/